Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 3, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 9, 2009, 4:29 PM EDT for 4 counties in New York. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2009, 4:29 PM EDT (20:29 UTC)
- Expired
- May 9, 2009, 5:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Fulton County, NY, Hamilton County, NY, Saratoga County, NY, Warren County, NY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 092029
SVRALY
NYC035-041-091-113-092130-
/O.NEW.KALY.SV.W.0003.090509T2029Z-090509T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT SAT MAY 9 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN EASTERN NEW YORK...
NORTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
SOUTHERN WARREN COUNTY IN EAST CENTRAL NEW YORK...
NORTHEASTERN FULTON COUNTY IN EASTERN NEW YORK...
* UNTIL 530 PM EDT
* AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF WELLS...OR 18 MILES SOUTH OF SPECULATOR...AND MOVING
EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SACANDAGA CAMPGROUND AND WELLS BY 440 PM EDT...
DAY CENTER BY 455 PM EDT...
LAKE LUZERNE CAMPGROUND AND LAKE LUZERNE-HADLEY BY 510 PM EDT...
LAKE GEORGE VILLAGE BY 515 PM EDT...
GLENS FALLS AND WEST GLENS FALLS BY 520 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR WESTERN MASSACHUSETTS AND EASTERN NEW YORK AND
SOUTHERN VERMONT.
&&
LAT...LON 4354 7425 4354 7368 4320 7361 4316 7417
4316 7448 4346 7454
TIME...MOT...LOC 2029Z 264DEG 38KT 4332 7441
$$
TAW/JPV1 follow-up statement
000
WWUS51 KALY 092058
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
458 PM EDT SAT MAY 9 2009
NYC035-041-092107-
/O.CAN.KALY.SV.W.0003.000000T0000Z-090509T2130Z/
HAMILTON NY-FULTON NY-
458 PM EDT SAT MAY 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
THE THREAT FOR SEVERE WEATHER HAS DIMINISHED...AS THE STORMS HAVE
MOVED OUT OF THE AREA.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR WESTERN MASSACHUSETTS AND EASTERN NEW YORK AND
SOUTHERN VERMONT.
LAT...LON 4318 7410 4325 7414 4338 7408 4347 7397
4354 7368 4320 7361
TIME...MOT...LOC 2057Z 252DEG 22KT 4334 7383
$$
NYC091-113-092130-
/O.CAN.KALY.SV.W.0003.000000T0000Z-090509T2130Z/
SARATOGA NY-WARREN NY-
458 PM EDT SAT MAY 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN WARREN AND NORTHERN SARATOGA COUNTIES...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAKE LUZERNE-HADLEY...OR 9 MILES SOUTHWEST OF LAKE
GEORGE VILLAGE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF HARTMAN BY 500 PM EDT...
BEARTOWN AND LAKE VANARE BY 505 PM EDT...
WEST GLENS FALLS AND BIG HOLLOW BY 510 PM EDT...
FRENCH MOUNTAIN...QUEENSBURY...PARADISE BEACH AND CROSBYSIDE BY 515
PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR WESTERN MASSACHUSETTS AND EASTERN NEW YORK AND
SOUTHERN VERMONT.
&&
LAT...LON 4318 7410 4325 7414 4338 7408 4347 7397
4354 7368 4320 7361
TIME...MOT...LOC 2057Z 252DEG 22KT 4334 7383
$$
TAW/JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:20 PM EDT, 9 minutes earlier.
Area forecast discussion, May 9, 4:20 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 420 PM EDT SAT MAY 9 2009 .SYNOPSIS... A STRONG COLD FRONT ACCOMPANIED BY AN UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING...WITH SOME OF THE THUNDERSTORMS THIS EVENING PRODUCING DAMAGING WIND AND LARGE HAIL. THEREAFTER...BLUSTERY WINDS AND MUCH COOLER TEMPERATURES WILL OCCUR IN THE WAKE OF THE FRONTAL PASSAGE ON MOTHERS DAY. && .NEAR TERM /THROUGH SUNDAY/... SEVERE THUNDERSTORM WATCH #280 IN EFFECT UNTIL 7 PM FOR THE SCHOHARIE VALLEY AND CAPITAL DISTRICT NORTHWARD ACROSS NEW YORK AND FOR BENNINGTON VT...HAVE ADDED WINDHAM COUNTY VERMONT...BERKSHIRE COUNTY MASSACHUSSETS...AND GREENE AND COLUMBIA COUNTIES IN NEW YORK TO THIS WATCH. PRIMARY THREAT FOR THIS EVENT WILL BE DAMAGING WINDS WITH DEEP LAYER SHEAR OF 60-70KT. DUE TO DIRECTIONAL SHEAR AS WELL...A TORNADO IS NOT OUT OF THE QUESTION...BUT THE THREAT WAS NOT HIGH ENOUGH TO UPGRADE TO A TORNADO WATCH. REFER TO PRODUCTS ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL DETAILS. AFTER THE SEVERE WEATHER THREAT SUBSIDES THIS EVENING...THE NEXT PROBLEM WILL BE THE POTENTIAL FOR SURFACE WINDS TO REACH ADVISORY LEVELS LATE TONIGHT AND ON SUNDAY. MOS FORECASTS AND LOW-MID LEVEL WINDS FORECASTS SUPPORTS KEEPING WIND FORECAST JUST UNDER ADVISORY LEVELS AND WILL MENTION WIND GUSTS OF 35 TO 45 MPH IN MANY ZONES. WILL CONTINUE TO HIGHLIGHT IN THE HWOALY THAT A WIND ADVISORY MAY BE REQUIRED AT SOME POINT FOR LATE TONIGHT THROUGH SUNDAY. MUCH COOLER SUNDAY WITH HIGHS ONLY IN THE UPPER 40S TO MID 60S. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... A WEAK SHORT WAVE IS EXPECTED TO TRACK ACROSS THE REGION SUNDAY NIGHT WITH MAINLY CLOUDS ANTICIPATED AS IT MOVES THROUGH. HOWEVER... HAVE INCLUDED SLIGHT CHANCE OR CHANCE POPS IN THE FORECAST FOR THE HIGHER TERRAIN AREAS. IT WILL ALSO BE COLD ENOUGH FOR SNOW SHOWERS IN SOME AREAS. A DECREASING CHANCE FOR SHOWERS ON MONDAY BEHIND THIS TROF...THEN DRY MONDAY NIGHT AND MOST OF TUESDAY. A SLIGHT CHANCE OF SHOWERS DURING THE AFTERNOON DUE TO SOME WEAK INSTABILITY AS GENERAL TROFINESS CONTINUES ACROSS THE REGION IN THE MID LEVELS. LOWS SUNDAY NIGHT WILL BE INTHE UPPER 20S AND 30S. HIGHS MONDAY INT HE MID 50S TO MID 60S. LOWS MONDAY NIGHT IN THE MID 20S TO THE 30S...AND HIGH TUESDAY IN THE UPPER 50S TO MID 60S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... COMING SOON. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... KGFL AND KALB IN SEVERE THUNDERSTORM WATCH #280 UNTIL 7 PM. MVFR CONDITIONS PERSIST AT KPOU WITH VFR AT KALB AND KGFL. GENERALLY VFR CONDITIONS ARE EXPECTED...WITH MVFR TO IFR WITH CONVECTION. STRONG TO SEVERE CONVECTION EXPECTED AS COLD FRONT APPROACHES. MAIN THREAT AT THIS TIME IS DAMAGING WINDS. AT THIS TIME...UNABLE TO TIME CONVECTION AT INDIVIDUAL TAF SITES. HAVE INDICATED THREAT WITH VCSH AND CB. SOUTH-SOUTHWEST FLOW AHEAD OF COLD FRONT. WINDS WILL BE GUSTY AT KALB. WINDS WILL BECOME WESTERLY TONIGHT WITH THE PASSAGE OF THE COLD FRONT AND BECOME WEST-NORTHWEST ON SUNDAY AND INCREASE IN MAGNITUDE WITH VALUES INTO THE 20 AND 30 MPH RANGE WITH HIGHER GUSTS. CLOUDS WILL LINGER BEHIND THE FRONT BUT BASES SHOULD BE ABOVE VFR MINIMUMS. OUTLOOK... MON...MAINLY VFR...CHC OF SHOWERS. TUE-WED...VFR...NO SIG WX. THU...VFR WITH CHC OF SHOWRRS AND THUNDERSTORMS. && .FIRE WEATHER... ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...WITH MORE SHOWERS LIKELY LATER TONIGHT. AFTER THAT...A COOL AND WINDY DAY FOR SUNDAY WITH SCATTERED SHOWERS...ESPECIALLY OVER HIGHER TERRAIN. THIS WILL KEEP MOISTURE RATHER ELEVATED THROUGH THE WEEKEND WITH MINIMUM RELATIVE HUMIDITIES ONLY LOWERING TO 40 TO 60 PERCENT ON SUNDAY...WITH THE EXCEPTION FOR A BIT LOWER VALUES IN THE MID HUDSON VALLEY AND NORTHWEST CONNECTICUT WHERE VALUES WILL LOWER INTO THE 30 PERCENTILE/. FOR TONIGHT AND SUNDAY NIGHT THE RH VALUES WILL RECOVER TO BETWEEN 80 AND 100 PERCENT. SOUTHERLY WINDS WILL BECOME WESTERLY TONIGHT WITH THE PASSAGE OF THE COLD FRONT AND BECOME WEST-NORTHWEST. THE WINDS BEHIND THE FRONT WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH LATE TONIGHT AND ON SUNDAY. && .HYDROLOGY... NO SIGNIFICANT HYDRO PROBLEMS ARE ANTICIPATED THE NEXT 5 DAYS. A STRONG COLD FRONT...AND ITS ASSOCIATED POTENT MID AND UPPER TROUGH WILL BRING SHOWERS AND THUNDERSTORMS TO THE REGION THIS AFTERNOON AND EVENING WITH BASIN AVERAGE RAINFALL AMOUNTS OF UP TO AN INCH. THUNDERSTORM DOWNPOURS MAY CAUSE LOCALIZED PONDING AND MINOR FLOODING ON ROADS AND PARKING AREAS...BUT ELSEWHERE THE RAIN WILL JUST SOAK INTO THE GROUND WITH ONLY MINOR IMPACTS ON THE RIVERS. RESIDUAL SHOWERS FROM THE UPPER TROUGH AND DEPARTING SURFACE WAVE WILL LINGER IN SOME AREAS INTO MONDAY. THIS RAINFALL WILL BE VERY LIGHT WITH MOST AREAS GETTING LESS THAN A TENTH OF AN INCH. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .EQUIPMENT... THE RADAR SYSTEM IS NOT OPERATING DUE TO AN EQUIPMENT FAILURE. PART IS ON ITS WAY. HOWEVER...THE RADAR IS NOT EXPECTED TO BE BACK IN SERVICE UNTIL SUNDAY AFTERNOON. WE ARE SORRY FOR THE INCONVENIENCE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM SHORT TERM...GJM LONG TERM...IAA AVIATION...IAA FIRE WEATHER...GJM HYDROLOGY...RCK EQUIPMENT...IAA
Hazardous weather outlook, May 9, 3:55 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 355 PM EDT SAT MAY 9 2009 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 101100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 355 PM EDT SAT MAY 9 2009 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...SCHOHARIE VALLEY...CENTRAL CATSKILLS...BERKSHIRES AND SOUTHERN VERMONT. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION...STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP TONIGHT IN THE WAKE OF THE COLD FRONT. WINDS GUSTS MAY EXCEED 45 MPH. A WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG AND GUSTY WINDS WILL CONTINUE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN VERMONT... BENNINGTON AND WINDHAM. IN MASSACHUSETTS... BERKSHIRE. IN NEW YORK... ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY... RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...WARREN...WASHINGTON. CTZ001-013-NYZ063>066-101100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 355 PM EDT SAT MAY 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING AHEAD OF A STRONG COLD FRONT. THE MAIN THREAT IS FOR DAMAGING WIND. STORMS WILL MOVE EASTERLY AT 30 TO 40 MPH. IN ADDITION...STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP TONIGHT IN THE WAKE OF THE COLD FRONT. WINDS GUSTS MAY EXCEED 45 MPH. A WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG AND GUSTY WINDS WILL CONTINUE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, May 9, 2:13 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 213 PM EDT SAT MAY 9 2009 NYZ032-091900- NORTHERN HERKIMER NY- 213 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 18 MILES NORTHWEST OF LYON LAKE...OR ABOUT 31 MILES NORTHWEST OF OLD FORGE...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... RURAL NORTHWESTERN HERKIMER COUNTY AT 230 PM EDT THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. JPV
Special weather statement, May 9, 3:09 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 309 PM EDT SAT MAY 9 2009 NYZ033-091945- HAMILTON NY- 309 PM EDT SAT MAY 9 2009 ...A STRONG THUNDERSTORM IN EXTREME NORTHEAST HAMILTON COUNTY... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 8 MILES NORTH OF LONG LAKE...OR ABOUT 14 MILES NORTHWEST OF NEWCOMB...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF CATLIN LAKE BY 320 PM EDT THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. JPV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:19 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 56 min |
| May 9, 3:52 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 53 min |
| May 9, 5:43 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 47 min |
| May 9, 5:54 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 66 min |
| May 9, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 38 min |
| May 9, 6:57 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.